# SDR JIKA2014090801

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N81820
- Make and model: Beech C-99
- Aircraft serial: U232
- Aircraft time: 23,501 hours, 36,323 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT AT 16,000 FEET THE PILOT RECEIVED AN ENG FIRE WARNING LIGHT T HANDLE INDICATION FOR LT ENG.  PERFORMED THE ENG FIRE IN FLIGHT CHECKLIST ITEMS & PERFORMED AN INFLIGHT SHUTDOWN OF LT ENG.  PILOT DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED NO EVIDENCE OF FIRE, TESTED FIRE DETECTION SYS NO DEFECTS FOUND.  COULD NOT DUPLICATE THE DISCREPANCY.
